Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Dmitry Vagner, Graduate Student

Dmitry Vagner

Please note: Dmitry has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  037 Physics
Email Address: send me a message
Web Page:

Office Hours:

Tuesday 2 - 4 pm

PhD Mathematics (in progress)Duke University2018
ScM Applied MathematicsBrown University2013
AB EconomicsBrown University2012

Applied Math
Research Interests: categorification and diagrammatic algebra with applications to low-dimensional topology and representation theory

Areas of Interest:

Category Theory
Algebraic Topology
Quantum Algebra

Recent Publications

  1. Dmitry Vagner, David I. Spivak, Eugene Lerman, Algebras of Open Dynamical Systems on the Operad of Wiring Diagrams, Theory and Application of Categories, vol. 30 no. 51 (December, 2015), pp. 1793-1822 [html]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320